# SDR ASOA201711015192

- Difficulty date: November 1, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 30,310 hours, 21,805 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A RECIRCULATION FAN FAULT STATUS MESSAGE IN FLT,  WITH A HEAVY ELECTRICAL ODOR.  OPEN
